# SDR ASAA2021082535781

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 22,518 hours, 7,163 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB COMES ON WITH RECALL AND GOES OUT WITH MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1882337 TASKCARD: N/R-00003 ) VERIFIED DISCREP. . PERFORMED B737-900 FIM 21-62 ASK 801, #2 CNTLR SHOWS FLT DECK TRIM VALVE FAULT. PER FORMED FIM 21-62 TASK 832, CYCLED 2 EA C/B'S AND PER FORMED INITIAL EVALUATION, OPS CHK GOOD. NO HISTORY LAST 60 DAYS. THIS CLEARS MEL 21-21G, PLC C/N 25026481 RMVD.
